Pituitary apoplexy after leuprolide administration for carcinoma of the prostate: What's new? (multiple letters) [2]

M. Faustini-Fustini, J. D. Silverberg

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)378
Number of pages1
JournalClinical Endocrinology
Volume46
Issue number3
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Endocrinology

Cite this

Pituitary apoplexy after leuprolide administration for carcinoma of the prostate : What's new? (multiple letters) [2]. / Faustini-Fustini, M.; Silverberg, J. D.

In: Clinical Endocrinology, Vol. 46, No. 3, 1997, p. 378.

Research output: Contribution to journalArticle

@article{4cef53e933c74fbe96941ad46925754b,
title = "Pituitary apoplexy after leuprolide administration for carcinoma of the prostate: What's new? (multiple letters) [2]",
author = "M. Faustini-Fustini and Silverberg, {J. D.}",
year = "1997",
language = "English",
volume = "46",
pages = "378",
journal = "Clinical Endocrinology",
issn = "0300-0664",
publisher = "Wiley-Blackwell",
number = "3",

}

TY - JOUR

T1 - Pituitary apoplexy after leuprolide administration for carcinoma of the prostate

T2 - What's new? (multiple letters) [2]

AU - Faustini-Fustini, M.

AU - Silverberg, J. D.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0030942424&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030942424&partnerID=8YFLogxK

M3 - Article

C2 - 9156052

AN - SCOPUS:0030942424

VL - 46

SP - 378

JO - Clinical Endocrinology

JF - Clinical Endocrinology

SN - 0300-0664

IS - 3

ER -